# SDR DALA2017030301724

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 43,336 hours, 29,076 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LOOSE FASTENERS WITH ELONGATED HOLES IN L/E VERTICAL WRAP AROUND SKIN PANEL ZFS 148.858. LT AND RT SIDES.  REPAIRED THE SKIN PANEL IAW ER/A 553690-14 REV 0.
